# SDR UALA2009051301352

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 0544
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE, IN RED BAND.  NO LEAK FOUND.  BOTTLE WENT OUT IN LOWER GREEN "GO" BAND. TOP OFF AND REWEIGH.
